Search the Community
Showing results for tags 'balance problems'.
HealingFromPaxil posted a topic in Introductions and updatesHi everyone, I am learning a lot from this site. Thank you. I quit Paxil CT almost 3 yrs ago (after 10 yrs on) and quit benzos 10 months ago (also after 10 yrs on then, following a 19 months taper). I am mostly functional, but still suffering several issues, the most persistent ones: poor balance, tinnitus, poor vision and floaters. Seems like these are all related to the vestibular region (brain and inner ears). I know it may take a long time to heal and that 100% healing is difficult, but would love to know if someone had these same persistent symptoms and if they eventually got better. I am working mostly on-line due to the pandemics, but may soon face my job in a ship at sea. I am afraid that I may suffer terrible sea sickness due to my current state. Still feel privileged for being alive and mostly functional after so many years using these pills from hell, as prescribed by my doctors... Wish a fast healing for all!
I will try to make this short but detailed and organized. I took 300-600mg of KSM-66 Ashwagandha for about 1.5 years. I had an acute withdrawal and am now having post acute withdrawal. Ashwagandha performs like lorazepam. It has a antidepressant effect comparable to imipramine, a tricyclic. It also mimics GABA. This is according to the link here: ksm66ashwagandhaa.com/wp-content/uploads/2018/04/Digital-Magazine-Adaptogenic-Power-for-a-Healthy-Lifestyle.pdf?%3E Acute withdrawal (5.5 weeks): muscle twitching, dizziness, tingling limbs, numbness is feet, rapid heart rate, chest pains, palpitations, extreme euphoria when exposed to multiple toxic chemicals, pills, allergens, and food. PAWS or PWS (from week 5 until now): Most of the old symptoms ended and left me with new symptoms. Mainly I have severe swaying and loss of balance. The triggers are the same tho It feels like I’m floating up, down, and side to side. I have still have slight muscle twitching, slight tinnitus, some palpitations, slightly increased heart rate. This has been happening for 7 weeks and nothing has gotten better of worse for the last 4-5 weeks. No “windows” yet. I have had tons of tests, imaging, and blood work. Dozens and dozens of hospital visits but found nothing remarkable. Doctors just try to give me benzos or antipsychotics, but I refuse them because I was misdiagnosed a couple times and I don’t want to mess with my brain chemistry anymore. I understand the incentive to write prescriptions unfortunately. My psychiatrists do believe in withdrawals from neuroleptic drugs, but the only thing they can offer me is more medicine. I did not take the Ashwagandha for anxiety or depression; I took it to try to increase testosterone. I’m 25 and was very active before 13 weeks ago. The reason I quit cold turkey was because one day I took an Adderall and oh boy. That was very scary. It felt like serotonin syndrome. I spent a day in the hospital after that. I quit taking all supplements or anything at that point. That may have contributed to neurological sensitization and hyper-reactivity. It was easily rekindled from then on. This overstimulation is easily rekindled. One day during the first couple weeks I was painting walls inside. At that moment I immediately went to the hospital for hallucinations, rapid heart rate, euphoria, dizziness etc. From then on the over stimulation rekindled easily to other fumes such as detergents and cleaners. This got better after 6 weeks but I still become very off balance from walking into a store or using fragrances. I was being overstimulated from eating too quickly or too much for 3-4 weeks and then I had a extraordinary incident with a food allergy. I’m allergic to almonds and soy and I accidentally ate a contaminated food. That produced a sever super sensitivity and food now easily rekindles the overstimulation. For the last 9 weeks I’ve only been able to eat potatoes, oats, and grains. I get severely off balance every time I eat or drink water. At one point I was given an Allegra allergy pill for dizziness and that just about caused cardiac arrest. I tried a meclazine (antipsychotic for motion sickness) and that caused the same symptoms but only for about an hour. Thankfully I haven’t had depression, zaps, anxiety, insomnia or some other psychological problems. Has anyone else had this sort of loss of balance or swaying?? Would you please comment and tell me how long it lasted?? February 2020 -June 2021: 300-600mg KSM-66 Ashwagandha